Vol. 6, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
An index theorem for quotients of Bergman spaces on egg domains

Mohammad Jabbari and Xiang Tang

Vol. 6 (2021), No. 2, 357–380
Abstract

We prove a K-homology index theorem for Toeplitz operators obtained from the multishifts of Bergman spaces on several classes of egg-like domains. This generalizes our earlier work with Douglas and Yu for the unit ball.

PDF Access Denied

We have not been able to recognize your IP address 3.234.244.181 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Toeplitz operators, index theorem, egg domains
Mathematical Subject Classification
Primary: 19K33
Secondary: 19K56
Milestones
Received: 6 October 2020
Revised: 12 November 2020
Accepted: 3 December 2020
Published: 1 August 2021
Authors
Mohammad Jabbari
Centro de Investigación en Matemáticas
Guanajuato
Mexico
Xiang Tang
Department of Mathematics and Statistics
Washington University
St. Louis, MO
United States